Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#303542] of Ingrid Daubechies

Papers Accepted

  1. Lipman, Y; Puente, J; Daubechies, I, Conformal Wasserstein Distance: II. Computational Aspects and Extensions, Math. Comp. 82 (2013), 331-381 (March, 2011) [arXiv:1103.4681v2 [math.NA]], [1103.4681v2]
    (last updated on 2017/12/17)

    Abstract:
    This paper is a companion paper to [Lipman and Daubechies 2011]. We provide numerical procedures and algorithms for computing the alignment of and distance between two disk type surfaces. We provide a convergence analysis of the discrete approximation to the arising mass-transportation problems. We furthermore generalize the framework to support sphere-type surfaces, and prove a result connecting this distance to local geodesic distortion. Lastly, we provide numerical experiments on several surfaces' datasets and compare to state of the art method.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320